# SDR DALA2022052003473

- Difficulty date: May 16, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2238208) DURING INSPECTION FOUND DELAMINATED AND ELONGATED FASTENERS HOLES AT AFT-WING-TO-BODY FAIRING 193D. FAIRING 193D WAS REPAIRED PER B737-800 S.R.M. 53-40-70-2R AND B737-800 S.R.M. 51-70-05-2R.
